# SDR EVA92012401

- Difficulty date: January 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N16107
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- System (JASC): 5754 · Leading Edge Devices
- Part: Stringer
- Condition: Cracked
- Location: Lt & Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT & LT WING FIXED LE STRINGER DOUBLER AT STA XOS 906,  INSTALLATION OF INTERNAL DOUBLERS AT STA XOS906 WILL REDUCE THE POTENTIALITY OF CRACK IN THIS SECTION.
